# SDR REXA2022091402067

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670361753SH670
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL DRIP TRAY IS CORRODED AT RIVETS BETWEEN F.S.693 TO F.S.847.	REMOVED AND REPLACED L/H FLOOR SILL DRIP TRAYS BETWEEN F.S. 693 AND F.S. 847 WITH NEW SERVICEABLE P/N'S SH670-36175-3, SH670-36171-3 AND SH670-36172-3 IAW ENDEAVOR EA CRJ953-14502 REV A DATED 09/09/2022.
